An answer to the open problem of L2 -L∞ synchronization for time-delayed chaotic systems

Research output: Contribution to journalArticle

8 Citations (Scopus)

Abstract

In this paper, we deal with the open problem of L2- L∞ synchronization for time-delayed chaotic systems with external disturbance. To date, a control scheme has been proposed to synchronize chaotic systems without time delay, but no solution exists for the case when chaotic systems have time delay. For the first time, in this paper, we prove that a new criterion for the L2 -L∞ synchronization of time-delayed chaotic systems exists.

Original languageEnglish
Article number22
Pages (from-to)1-9
Number of pages9
JournalEuropean Physical Journal Plus
Volume127
Issue number2
DOIs
Publication statusPublished - 2012 Feb
Externally publishedYes

ASJC Scopus subject areas

  • Physics and Astronomy(all)

Fingerprint Dive into the research topics of 'An answer to the open problem of L<sub>2</sub> -L∞ synchronization for time-delayed chaotic systems'. Together they form a unique fingerprint.

  • Cite this